@Article{EAJAM-12-185, author = {Xiang , Meiling and Dai , Hua}, title = {On Parameterised Quadratic Inverse Eigenvalue Problem}, journal = {East Asian Journal on Applied Mathematics}, year = {2021}, volume = {12}, number = {1}, pages = {185--200}, abstract = {

It is shown that if prescribed eigenvalues are distinct, then the parameterised quadratic inverse eigenvalue problem is equivalent to a multiparameter eigenvalue problem. Moreover, a sufficient condition for the problem solvability is established. In order to find approximate solution of this problem, we employ the Newton method based on the smooth $QR$-decomposition with column pivoting and prove its locally quadratic convergence. Numerical examples illustrate the effectiveness of the method.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.250321.230821}, url = {http://global-sci.org/intro/article_detail/eajam/19927.html} }